# SDR DLL17981046

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 41,818 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON T/O, THE NR 1 ENG GAVE LOUD BANG.  VIBES PEGGED OUT AT 5 PLUS AND EGT LT CAME ON.  SHUT NR 1 ENG DOWN AND LANDED ATL.  REPLACE NUMBER ONE ENGINE.
